| Model Number |
1012447-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified right coronary artery (rca).2.5x8mm nc trek balloon dilatation catheter (bdc) met resistance during advancement with anatomy.The bdc ruptured at 12 atmospheres during the first inflation.Another same size nc trek was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device will not be returned for evaluation; the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.